# SDR DXTA2025010701796

- Difficulty date: January 1, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500186
- Aircraft time: 9,246 hours, 7,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gearbox
- Part number: 50538801403
- Part serial: 9011395000010
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR CANNOT BE CLOSE FROM THE OPEN POSITION. DURING THE DOOR CLOSING A LOUD BOOM COULD BE HEARD. AFTER THAT THE DOOR IS STUCK IM THE OPEN POSITION . CORRECTIVE ACTION: REPLACED BALANCE GEAR BOX ASSEMBLY. OPS CHECK GOOD. IAW EMB505 AMM 52-13-00.
